Page 2 of 2 FirstFirst 12
Results 11 to 12 of 12

Thread: Trouble with Buprenorphine (Norspan) Patch

  1. #11

    Lightbulb ? Bup. patch

    Hi, This is my first time posting on this forum. Today my doctor recomended the new bupenorphin patch to me. I am currentley on a 100 mcg fentanyl patch changed every 48 hours with hydrocodone 10/325 for breakthrough. I just wanted to as some other people who have been and will be dealing with chronic pain for most of their lives. I have had a few problems with the duragesic patches sticking and causing skin irritation. Because of this my doc did try to switch me to 40 mg. of oxicontin 2x per day. It did not control my pain and had alot of side effects so I went back to the duragesic patches. Despite problems with the patches I think overall they do help me with my pain more than any other meds that I have used. My doc told me it was my choice and I am gonna stay with the duragesic for now but I would be very interested to hear what others who are switching from fentanyl to bupenorphine patches have to say in terms of pain control and side effects. Any information would be greatly valued: p
    Thanx and god bless

  2. #12

    Norspan10 - Durogesic50[Disaster] -back to N10!

    Hi all, This is my first post. I live in Australia. My two sources of chronic pain are: Lumbar/Sacro disc degeneration [1978] and Parkinson's [1996].
    You don't need me to list the plethora of drugs from Codeine Forte to Oxy something or other [opioid] which has bought me to this point. Two years ago my GP prescribed Norspan5 for me but researching the side effects put paid to that. Pain forced a revisit and introduction of Norspan10 some 18 months later [mid 2012]. This went well with no noticeable adverse effects for several months when in about November an itchy rash developed which became a significant issue such that on 16Jan13 I applied the first Durogesic50 patch. By noon the following day I was on the 'phone to my GP with severe nausea & headache with thick white tasteless froth coming from my mouth. On doctors advice the patch was removed and he wrote a script for Norspan10 which has been filled and the box is waiting to be opened, but I am reticent to go there as the itch drove me to distraction. This morning since 04 I have searched on-line for an alternative but there apparently is none. Has anyone had a similar experience with a happier ending? I have connected the rash onset with severe heat wave conditions during the same period. Is this valid?

Similar Threads

  1. Nicotine Patch Effective without Direct Counseling
    By Max in forum Health & Science News
    Replies: 0
    Last Post: 12-15-2002, 12:29 PM
  2. Antidepressant Relief in a Patch
    By antiquity in forum Life
    Replies: 0
    Last Post: 11-02-2002, 09:39 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •